# SDR ASAA2015090812978

- Difficulty date: September 8, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 32,506 hours, 9,724 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Fault Code
- Condition: Activated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED T/C 78273000 AND FOUND ENGINE NR 1 WITH ECONOMIC FAULT, 500 HRS, FAULT CODE 73-31371, UPPER EGT SECTORS READING HIGH.  ACFT GROUNDED. ON DEFERRAL.
